# SDR DALA2024110610678

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 23,636 hours, 8,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3878, CLEAR EMERGENCY ESCAPE PATHWAY LIGHTS INOP FROM SEAT ROW 22-28. CORRECTIVE ACTION: REPLACED BATTERY PACK ASSY AT SEAT 26F PER B737 AMM 33-51. PATHWAY LIGHTS OPERATE NORMALLY AT THIS TIME. (LP 6485644)
